MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity c total bilirubin result for a 3-day-old patient.The following data was provided: sample id: (b)(6) initial result, on (b)(6), was 66.17 mmol/l, a new sample was collected from the patient later that same day, and the result was 249 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased alinity c total bilirubin result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Return testing was not completed as returns were not available.Data provided for the patient showed that the retest result was acceptable.File samples were not tested, as the sample was retested, and acceptable result was produced.In addition, the quality controls were within range at the time of the incident.Manufacturing documentation was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency with the alinity c total bilirubin reagent, lot number 66607uq06, was identified.
 
Event or Problem Description
The customer observed a falsely decreased alinity c total bilirubin result for a 3-day-old patient.The following data was provided: sample id (b)(6) initial result, on 23dec, was 66.17 mmol/l, a new sample was collected from the patient later that same day, and the result was 249 mmol/l.There was no impact to patient management reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21201204
Report Number3002809144-2025-00015
Device Sequence Number7475867
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public(01)00380740158415(17)251130(10)66607UQ06
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number04V51-21
Device Lot Number66607UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01,(B)(6)
Patient Age3 DA
Patient SexUnknown